Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A perturbation theorem for complete sets of complex exponentials


Author: Robert M. Young
Journal: Proc. Amer. Math. Soc. 55 (1976), 318-320
DOI: https://doi.org/10.1090/S0002-9939-1976-0397294-4
MathSciNet review: 0397294
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The purpose of this note is to show that the completeness of a set of complex exponentials $ \{ {e^{i{\lambda _n}t}}\} $ in $ {L^2}( - \pi ,\pi )$ is preserved whenever the $ {\lambda _n}$ are subjected to a suitable ``lifting".


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397294-4
Keywords: Complex exponentials, Paley-Wiener space
Article copyright: © Copyright 1976 American Mathematical Society